Posted by Miguel (22.214.171.124) on February 08, 2000 at 14:16:03:
I had been CH-free for 8 or 9 days, when this morning I had a shadow show up, with allthe characteristics that it would soon become a full-blown CH. I got the prescription that the Doc gave me during my first visit ever to a CH doc 2 wks ago. The drug is called Amerge. It is made by Glaxo-Wellcome, a former employer of mine. I took the 2.5 mg, half-moon-shaped turquoise blue pill withou any expectations on its effectiveness. The CH started to get worst while the drug kicked in slowly. Suddenly, CH is gone, completly! WOW!!! I hate taking drugs, particullarly prescription. I noted these immediate effects and side effects - Relief within 15 minutes of taking it. Felt like I had had 5 cups of caffeinated coffee. SLight chest pressure felt, some uneasyness, sort of like being slung at 3 g's in a centrifuge, although no dizziness...just that everything seemed to be moving and happening rather fast. Some eufforia noted, with slight uncomfortable stomach feel. Subsequently, everything seemed (and still is) so mellow...what weird high. I am not supposed to take anotherone for another 12 hours. I think that if I have no CH effects, I will skip and wait. BTW, last night was the first time in over amonth that I consumed some alcohol. I had 4 glasses of red wine and 1 of fortified wine during a function/presentation I made. I wonder why did the CH wait until 12 hrs later to show up. U sually, it happens with-in minutes of the first sip....pondering whay...
May the Beast die a death commesurate with the life it has given us...
Post a Followup